# SDR SWAA022523

- Difficulty date: October 24, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 13,829 hours, 8,198 cycles
- Engine: Ge CFM56*
- Engine time: 76 hours, 48 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM537B22614
- Part serial: 888962
- Condition: Leaking
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN-FLT SHUTDOWN, DECLARED EMERGENCY, NR 2 ENGINE OIL PRESS WENT TO 0, OIL QUANTITY DROPPED TO 0, SHUTDOWN ENGINE.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
